Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102075
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBelousov, I. N.en
dc.date.accessioned2021-08-31T15:01:40Z-
dc.date.available2021-08-31T15:01:40Z-
dc.date.issued2017-
dc.identifier.citationBelousov I. N. On automorphisms of a distance-regular graph with intersection array {99, 84, 1; 1, 12, 99} / I. N. Belousov. — DOI 10.1134/S0081543817050030 // Proceedings of the Steklov Institute of Mathematics. — 2017. — Vol. 297. — P. 19-26.en
dc.identifier.issn815438-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85029224567&doi=10.1134%2fS0081543817050030&partnerID=40&md5=53a2a1c22ae109d607f1d2bcbcecb16b
dc.identifier.otherhttps://elar.urfu.ru/bitstream/10995/90672/1/10.33048-semi.2019.16.031.pdfm
dc.identifier.urihttp://hdl.handle.net/10995/102075-
dc.description.abstractWe find possible orders and fixed point subgraphs of a hypothetical distance-regular graph with intersection array {99, 84, 1; 1, 12, 99}. We show that, for a vertex-symmetric graph Γ with intersection array {99, 84, 1; 1, 12, 99}, its automorphism group is a {2, 3, 5}-group. © 2017, Pleiades Publishing, Ltd.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherMaik Nauka-Interperiodica Publishingen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceProc. Steklov Inst. Math.2
dc.sourceProceedings of the Steklov Institute of Mathematicsen
dc.subjectAUTOMORPHISM OF A GRAPHen
dc.subjectDISTANCE-REGULAR GRAPHen
dc.titleOn automorphisms of a distance-regular graph with intersection array {99, 84, 1; 1, 12, 99}en
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1134/S0081543817050030-
dc.identifier.scopus85029224567-
local.contributor.employeeBelousov, I.N., Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620990, Russian Federation, Ural Federal University, Yekaterinburg, 620002, Russian Federation
local.description.firstpage19-
local.description.lastpage26-
local.volume297-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620990, Russian Federation
local.contributor.departmentUral Federal University, Yekaterinburg, 620002, Russian Federation
local.identifier.pure2123553-
local.identifier.pure97f430e0-0a6a-40a3-a995-dc2ba6cb4899uuid
local.identifier.eid2-s2.0-85029224567-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85029224567.pdf202,82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.